Anomalous scaling in a shell model of helical turbulence
P.d Ditlevsen and
P Giuliani
Physica A: Statistical Mechanics and its Applications, 2000, vol. 280, issue 1, 69-74
Abstract:
In a helical flow there is a subrange of the inertial range in which there is a cascade of both energy and helicity. In this range the scaling exponents associated with the cascade of helicity can be defined. These scaling exponents are calculated from a simulation of the GOY shell model. The scaling exponents for even moments are associated with the scaling of the symmetric part of the probability density functions while the odd moments are associated with the anti-symmetric part of the probability density functions.
Keywords: Anomalous scaling; Helicity; Cascade; Shell models (search for similar items in EconPapers)
Date: 2000
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437199006196
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:280:y:2000:i:1:p:69-74
DOI: 10.1016/S0378-4371(99)00619-6
Access Statistics for this article
Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis
More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().